EconPapers    
Economics at your fingertips  
 

Strong Convergence Theorems for Mixed Equilibrium Problem and Asymptotically -Nonexpansive Mapping in Banach Spaces

Bin-Chao Deng, Tong Chen and Yi-Lin Yin

Abstract and Applied Analysis, 2014, vol. 2014, 1-12

Abstract:

This paper aims to use a hybrid algorithm for finding a common element of a fixed point problem for a finite family of asymptotically nonexpansive mappings and the set solutions of mixed equilibrium problem in uniformly smooth and uniformly convex Banach space. Then, we prove some strong convergence theorems of the proposed hybrid algorithm to a common element of the above two sets under some suitable conditions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/965737.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/965737.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:965737

DOI: 10.1155/2014/965737

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:965737